Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 25, 2015, 6:19 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 6:19 PM CDT (23:19 UTC)
- Expired
- Mar 25, 2015, 7:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 6:45 PM CDT | TSTM WND GST 60 | 5 Nnw Chickasha, OK | |
| Mar 25, 6:55 PM CDT | HAIL 1 | 7 Nnw Chickasha, OK | |
| Mar 25, 7:09 PM CDT | HAIL 1 | Chickasha, OK | |
| Mar 25, 7:10 PM CDT | HAIL 1 | Chickasha, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS54 KOUN 252319
SVROUN
OKC015-051-260000-
/O.NEW.KOUN.SV.W.0013.150325T2319Z-150326T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 700 PM CDT
* AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
CHICKASHA...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...TUTTLE...MINCO...VERDEN...CEMENT...AMBER...
BRIDGE CREEK...POCASSET...NORGE...COGAR...LAKE CHICKASHA...
AGAWAM...TABLER...NINNEKAH AND LAVERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3538 9811 3538 9806 3527 9769 3482 9791
3502 9836
TIME...MOT...LOC 2319Z 280DEG 33KT 3516 9819
HAIL...1.50IN
WIND...60MPH
$$
MBS1 follow-up statement
967
WWUS54 KOUN 252324
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT WED MAR 25 2015
OKC015-051-260000-
/O.CON.KOUN.SV.W.0013.000000T0000Z-150326T0000Z/
CADDO OK-GRADY OK-
624 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN CADDO AND NORTHWESTERN GRADY COUNTIES...
AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRACEMONT...
MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...TUTTLE...MINCO...VERDEN...CEMENT...AMBER...
BRIDGE CREEK...POCASSET...NORGE...COGAR...LAKE CHICKASHA...AGAWAM...
TABLER...NINNEKAH AND LAVERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3538 9811 3538 9806 3527 9769 3482 9791
3502 9836
TIME...MOT...LOC 2324Z 278DEG 29KT 3518 9825
HAIL...2.00IN
WIND...60MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:37 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Mar 25, 2:37 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
237 PM CDT WED MAR 25 2015
.DISCUSSION...
PRIMARY ISSUE IS THE SEVERE WEATHER POTENTIAL TONIGHT. SATELLITE
SHOWS STORM DEVELOPMENT WILL LIKELY BE OCCURRING SOON. LARGE HAIL
LOOKS TO BE THE PRIMARY THREAT IN THE AREA GIVEN THE RELATIVELY
HIGH CLOUDS BASES EXPECTED. STORMS WILL BE MOST NUMEROUS ALONG THE
FRONT... BUT ISOLATED STORMS WILL BE POSSIBLE ALONG THE COLD FRONT
AS WELL. STORMS WILL LIKELY EVOLVE INTO A LINE ALONG THE COLD
FRONT AS IT BARRELS SOUTHEAST THROUGH THE AREA.
ALSO OF CONCERN ARE THE VERY STRONG NORTH WINDS EXPECTED BEHIND
THE FRONT... ESPECIALLY IN WEST CENTRAL OKLAHOMA WHERE WE UPGRADED
TO THE HIGH WIND WARNING EARLIER THIS EVENING. GUSTS OF 60 MPH
WILL CERTAINLY BE POSSIBLE. THESE WINDS WILL SLOWLY DIMINISH
EARLY THURSDAY MORNING.
COOLER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEHIND THIS FRONT
WITH A SLIGHT WARMING THIS WEEKEND. THE 12Z GFS IS MUCH MORE
AGGRESSIVE WITH PRECIPITATION EARLY NEXT WEEK WITH AN UPPER TROUGH
APPROACHING THE AREA. THIS SOLUTION IS STILL QUITE AN OUTLIER WITH
OTHER MEDIUM RANGE MODELS PERSISTING WITH NORTHWEST FLOW ALOFT...
SO HAVE NOT MADE ANY SIGNIFICANT CHANGES IN THE EXTENDED PERIODS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 43 61 40 63 / 60 0 10 0
HOBART OK 40 62 38 66 / 20 0 0 0
WICHITA FALLS TX 45 63 42 69 / 30 0 0 0
GAGE OK 33 66 36 70 / 30 0 0 0
PONCA CITY OK 38 60 36 59 / 60 10 10 0
DURANT OK 49 62 41 66 / 70 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ004>010-012-013-019-
020-025.
HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ011-014>018-024.
WIND ADVISORY FROM 1 AM TO 4 AM CDT THURSDAY FOR OKZ011-014>018-
021>024-027-033>036-038.
WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
OKZ026-028>032-037-039>047-050-051.
HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 AM CDT THURSDAY
FOR OKZ021>023-027-033>036-038.
TX...WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
TXZ083>090.
&&
99/99Hazardous weather outlook, Mar 25, 11:49 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED... NATIONAL WEATHER SERVICE NORMAN OK 1149 AM CDT WED MAR 25 2015 OKZ004>048-050>052-TXZ083>090-261200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1149 AM CDT WED MAR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA. THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF NORTH TEXAS... AND SOUTHERN... CENTRAL AND WESTERN OKLAHOMA. .LOCATION... THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM PONCA CITY TO KINGFISHER TO CHICKASHA... AND NORTH OF A LINE FROM CHICKASHA TO PURCELL TO SEMINOLE. THE SLIGHT RISK AREA IS EAST OF A LINE FROM MEDFORD TO SEILING TO CLINTON TO HOBART OKLAHOMA TO VERNON AND SEYMOUR TEXAS. .TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM THROUGH MIDNIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL BE THE MAIN HAZARDS WITH THE STRONGEST STORMS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE CONCERNS. .DISCUSSION... A WEAK BOUNDARY THAT PUSHED THROUGH MUCH OF THE AREA ON TUESDAY IS MOVING NORTH THROUGH NORTHERN OKLAHOMA LATE THIS MORNING. AS THIS OCCURS INCREASING AMOUNTS OF MOISTURE WILL SPREAD NORTHWARD ACROSS THE AREA. BY MID AFTERNOON... THIS BOUNDARY IS EXPECTED TO BE NEAR THE OKLAHOMA KANSAS BORDER WITH A MODERATELY UNSTABLE AIRMASS TO THE SOUTH OF IT ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. DAYTIME HEATING WILL AID IN INITIATING THUNDERSTORM DEVELOPMENT NEAR THIS BOUNDARY BY MID AFTERNOON. A FEW OF THESE STORMS WILL LIKELY BECOME SEVERE... CAPABLE OF LARGE HAIL AND STRONG WIND GUSTS. MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE FROM THE CENTRAL ROCKIES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. AS THIS OCCURS... A STRONG COLD FRONT WILL BEGIN TO SURGE SOUTH AND EAST ACROSS OKLAHOMA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT BY LATE THIS AFTERNOON FROM PORTIONS OF NORTHERN INTO WESTERN OKLAHOMA. THERE IS ALSO A CHANCE THAT ISOLATED STORMS MAY DEVELOP ON A DRYLINE IN SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS... HOWEVER A WARM LAYER OF AIR ALOFT WILL KEEP THE CHANCE OF STORMS LOWER ALONG THE DRYLINE AND MAY PREVENT STORM DEVELOPMENT COMPLETELY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE STORMS ALONG THE FRONT ARE EXPECTED TO QUICKLY DEVELOP INTO A LINE OF STORMS THAT WILL MOVE EAST ACROSS CENTRAL AND NORTHERN OKLAHOMA. SCATTERED STORMS WILL BE POSSIBLE FARTHER SOUTH AS THE FRONT PUSHES THROUGH THE AREA DURING THE EVENING AND OVERNIGHT PERIOD. .STRONG WINDS... VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED LATE THIS AFTERNOON AND OVERNIGHT BEHIND A COLD FRONT. WINDS MAY GUST OVER 60 MPH IN SOME AREAS OF WESTERN OKLAHOMA. USE CAUTION IF TRAVELING... ESPECIALLY ON EAST- WEST ROADS. SEE WIND ADVISORY AND HIGH WIND WARNING FOR ADDITIONAL DETAILS. .FIRE WEATHER... A DRYLINE WILL WORK EAST ACROSS WESTERN NORTH TEXAS AND EXTREME SOUTHWEST OKLAHOMA THIS AFTERNOON. THIS DRIER AIR WILL COMBINE WITH VERY WARM TEMPERATURES AND STRONG WINDS TO ELEVATE WILDFIRE CONCERNS LATE THIS AFTERNOON AND INTO THIS EVENING. .COLD TEMPERATURES... TEMPERATURES WILL DROP BEHIND A COLD FRONT TONIGHT. SOME LOCATIONS OF NORTHWEST OKLAHOMA WILL DROP TO NEAR FREEZING FOR A SHORT TIME AROUND SUNRISE THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES RETURN TO OKLAHOMA AND WESTERN NORTH TEXAS NEXT MONDAY AND TUESDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. .26. CORRECTED TO REMOVE EXTRA WORD
In the hours before
Local storm report, Mar 25, 5:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL STILLWATER 36.12N 97.06W
03/25/2015 E2.00 INCH PAYNE OK BROADCAST MEDIA
SOUTHEAST PART OF STILLWATER, TWEET RELAYED BY KWTV
&&
OUNLocal storm report, Mar 25, 5:27 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 8 SE STILLWATER 36.03N 96.96W
03/25/2015 E2.75 INCH PAYNE OK PUBLIC
RELAYED VIA TWITTER BY KOCO
&&
OUNLocal storm report, Mar 25, 5:33 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL HINTON 35.47N 98.36W
03/25/2015 E1.00 INCH CADDO OK BROADCAST MEDIA
RELAYED BY KFOR
&&
OUNLocal storm report, Mar 25, 5:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 4 E STILLWATER 36.12N 96.99W
03/25/2015 E1.75 INCH PAYNE OK PUBLIC
0515 PM HAIL COLONY 35.35N 98.68W
03/25/2015 E1.75 INCH WASHITA OK PUBLIC
&&
OUNLocal storm report, Mar 25, 5:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 4 N LUTHER 35.72N 97.19W
03/25/2015 M1.75 INCH OKLAHOMA OK STORM CHASER
&&
OUNLocal storm report, Mar 25, 5:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL GUTHRIE 35.88N 97.42W
03/25/2015 E1.00 INCH LOGAN OK EMERGENCY MNGR
AT I-35 AND HIGHWAY 77
&&
OUNThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:39 PM CDT | Special Weather Statement | OUN | Atoka | 21 min |
| Mar 25, 4:14 AM CDT | High Wind Watch | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 5 more | 6 hr |
| Mar 25, 4:14 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 24 hr |
| Mar 25, 10:35 AM CDT | High Wind Warning | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 10 more | 12 hr |
| Mar 25, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 35 min |
| Mar 25, 3:26 PM CDT | Special Weather Statement | OUN | Payne | 34 min |
| Mar 25, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 27 min |
| Mar 25, 4:39 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| Mar 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| Mar 25, 5:04 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Mar 25, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 36 min |
| Mar 25, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 45 min |
| Mar 25, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 42 min |
| Mar 25, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 40 min |
| Mar 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 52 min |
| Mar 25, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 66 min |
| Mar 25, 6:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 46 min |
| Mar 25, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 22 min |
| Mar 25, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 43 min |
| Mar 25, 6:41 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 6 min |
| Mar 25, 6:43 PM CDT | Tornado Warning | OUN | Cleveland | 17 min |
| Mar 25, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 51 min |
| Mar 25, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.